Thai curry - a trigger?

Here's one to tickle your taste buds.

I love Thai curries but get an awful reaction to them- intensely fizzy legs for hours. I can't find any particular ingredient that might or should be a trigger. It's NOT an allergy- as in prawns or peanut oil etc- so please don't come at me with all that stuff.

Anyone with similar experience -I would love to get your ideas.

Cheers.

3 Replies

oldestnewest
  • An allergy wouldnt make your RLS worse. only if you took an allergy med which can make RLS worse. But there must be some ingredient in the curry that sets your RLS off.

  • Monosodium Glutamate !!? I have come across many people who have a bad RLS night after eating Chinese /Thai foods and the concensus seems to be its the Monosodium Glutamate. I have no evidence to back this up just anecdotal stories from RLS sufferers world wide that react as you do. I am just pleased that I don't have the same reaction as I simply adore Thai foods. ...Pippins2 x

  • Yes- msg was my first suspect- even though it's not specified as an ingredient. I have the same reaction from an American spice called 'Old Bay' which is supposed to be paprika and salt. But has same effect. Inet reaction to that one is that many people get similar effect and blame unnamed MSG.

    So much for regulatory disclosure of ingredients.

    Oh well- such is life's little trials.😂

    Thanks for the reply.

    Hope all going well as can be expected in your life. Hugs.

You may also like...